Repositorio de producción científica de la Universidad de Sevilla

On universality of composition operators in several variables

 

Advanced Search
 
Opened Access On universality of composition operators in several variables
Cites
Show item statistics
Icon
Export to
Author: Bonilla Ramírez, Antonio Lorenzo
Calderón Moreno, María del Carmen
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2001
Published in: Houston Journal of Mathematics, 27 (4), 907-918.
Document type: Article
Abstract: In this paper we characterize the universality of a sequence of composition operators generated by automorphisms of the N-dimensional unit polydisc DN, on Hardy spaces of DN . In addition, we provide suitable conditions for the universality of partial derivative-composition operators in certain spaces X of holomorphic functions in DN and the N-dimensional unit ball. Our theorems improve or extend earlier ones due to Bourdon and Shapiro, Herzog, León, Bernal and the authors, among others.
Cite: Bonilla Ramírez, A.L. y Calderón Moreno, M.d.C. (2001). On universality of composition operators in several variables. Houston Journal of Mathematics, 27 (4), 907-918.
Size: 210.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41793

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)